Wave propagation in discrete kinetic theory

Le Matematiche. 1991;46(1):265-275


Journal Homepage

Journal Title: Le Matematiche

ISSN: 0373-3505 (Print); 2037-5298 (Online)

Publisher: Universit√† degli Studi di Catania

Society/Institution: University of Catania

LCC Subject Category: Science: Mathematics

Country of publisher: Italy

Language of fulltext: French, English, Italian

Full-text formats available: PDF



R. Monaco


Peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 53 weeks


Abstract | Full Text

<span style="font-family: DejaVu Sans,sans-serif;">The paper is a review of shock wave propagation problems for inert and chemically reacting gases in the framework of discrete velocity models (Discrete Boltzmann Equation, DBE). The paper is divided in two parts. The former deals with the formulation of shock wave problems and with a review of results. The latter takes into account open problems and addresses the reader to future lines of research.</span>